Nearly prime subsemigroups of ßN.
Semigroup forum, Tome 51 (1995) no. 1, pp. 299-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
special divisibly strongly summable, divisible, compact subsemigroup, ultrafilters, maximal ultrafilters, strongly summable, divisibly strongly summable
@article{SF_1995__51_1_135418,
author = {N. Hindman and D. Strauss},
title = {Nearly prime subsemigroups of {{\ss}N.}},
journal = {Semigroup forum},
pages = {299--318},
year = {1995},
volume = {51},
number = {1},
zbl = {0843.22005},
url = {http://geodesic.mathdoc.fr/item/SF_1995__51_1_135418/}
}
N. Hindman; D. Strauss. Nearly prime subsemigroups of ßN.. Semigroup forum, Tome 51 (1995) no. 1, pp. 299-318. http://geodesic.mathdoc.fr/item/SF_1995__51_1_135418/